# SDR VNAA2014050100001

- Difficulty date: May 1, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 24,191 hours, 24,226 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 25,306 hours, 25,668 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL PRESSURE CAUTION MESSAGE IN FLIGHT.  CREW FOLLOWED QRH PROCEDURE, DIVERTED AND LANDED SAFELY.  MAINTENANCE INSPECTED AND TROUBLESHOT APU AND FOUND APU OIL LEVEL LOW.  MAINTENANCE SERVICED APU OIL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
